# SDR YENA2024011700064

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 3,013 hours, 1,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2569, BOS-FLL. 'A/C L/H EMERGENCY EXIT LIGHT OUT (DOOR) (OVERWING); REPLACED EMERGENCY LIGHT ASS AT ROW 12L OVERWING EXIT DOOR IAW BD500-A-J33-54-01. OPERATIONAL CHECK GOOD.'
